MathSciNet Relay Station
MathSciNet bibliographic data
MR246812 (40 #81) 08.30 (05.00)
Taylor, Walter Atomic compactness and graph theory. Fund. Math. 65 1969 139–145.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement